# SDR AU000367

- Difficulty date: May 13, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Condition: Faulty
- Location: Te Flap
- Part time: 485 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP SYSTEM FAULTY. SUSPECT CAUSED BY RT FLAP BRAKE POSITIONSENSOR UNIT (BPSU).
